EconPapers    
Economics at your fingertips  
 

Input‐to‐State Stability of Singularly Perturbed Control Systems with Delays

Yongxiang Zhao, Aiguo Xiao and Li Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study the input‐to‐state stability of singularly perturbed control systems with delays. By using the generalized Halanay inequality and Lyapunov functions, we derive the input‐to‐state stability of some classes of linear and nonlinear singularly perturbed control systems with delays.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/401572

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:401572

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:401572